Javizy wrote: Wouldn’t you feel crappy from the other by-products if was candida feeding? If your stools are well-formed, aren’t an unusual colour etc, it could be a good sign. Lactobacilli can offer a lot of advantages, like lowering stool pH, ammonia content, pathogen numbers and inflammatory markers, but it can take time for them to have an effect. After 2-weeks they may have even exchanged gene clusters with your indigenous bacteria and brought about some interesting changes in the gut ecology. It’s hard to say, so I’m just throwing things out here. Maybe you could avoid it until your grains are ready, but if your stool looks good, that’s as good a measure as any, I think.
I was thinking along those lines as well. I think I would have had diahrrea, fatigue, brain fog and all those others symptoms other then just gas. This is a store bought one so there are some concerns there as well even though its the same brand Ive been taking for almost 2 weeks and these past 2 weeks I have seen the most improvement. Its hard to say but I guess the safest thing to do is avoid it until my grains are ready which Im having a hard time deteremining.
I read alot of information on Doms site but I have been rehydrating them for 7 days and after 24 hours the milk doesnt seem to thicken must and it smells funny, like a sour smell. It also looks like cottage cheese. What do you think Javizy?